| Model Number |
MMT-523RNAB |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that drive support cap was sticking out.Customer¿s blood glucose was unknown.Customer stated that customer was rewinding the insulin pump when insulin pump fell apart, the whole bottom of the pump came off, motor of the pump was out.Insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Drive support disk was inspected and no anomaly was noted.Device received with cracked and detached end cap.Unable to perform rewind test, basic occlusion test, occlusion test, prime or a33 test, excessive no delivery test and displacement test due to cracked and detached end cap.The reservoir tube lip was tested with the test reservoir locked in place properly and no anomaly noted.